MAUDE Adverse Event Report: CORDIS CASHEL BLUE/SLALOM 7X15/80 BIL PCKGD; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CASHEL BLUE/SLALOM 7X15/80 BIL PCKGD; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PB1570BSS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The stent of the blue/slalom 7x15/80cm biliary stent delivery system fell off the delivery system while prepping the device.There were no reported patient injuries.The device was stored in the cath lab for approximately one to two months.The product was stored, handled and prepped per the instructions for use (ifu).There was no damage noticed to the device prior to opening the package.There was no difficulty removing the device from the sterile packaging.There was no kink to any part of the device.There was nothing unusual noted to the stent delivery system prior to use.There was no unusual force used at any time.The procedure was completed by using a new 7x15x80 palmaz blue stent.The product was not returned for analysis.A product history record (phr) review of lot 17766576 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent dislodged - during prep¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Handling and procedural factors may have contributed to the reported event.According to the safety information in the instructions for use ¿prior to stenting, the palmaz blue.018 transhepatic biliary stent system should be examined to verify functionality and integrity.Do not attempt to remove or readjust the stent on the delivery system.¿ according to the instructions for use, which is not intended as a mitigation of risk ¿preparation of stent delivery system a.Open the outer box and reveal the inner package containing the tray with the stent and delivery system and introducer tube.B.Open the inner package and carefully extract the tray with the stent and delivery system and introducer tube.C.Hold the tray in one hand.With the other hand, gently grasp the hub and carefully remove the stent/delivery system from the tray.Remove the introducer tube from the tray and discard the tray.D.Inspect the crimped stent for adherence to the balloon and centered placement in relation to the balloon marker bands.Do not reposition the stent or hand crimp.¿ neither the phr nor limited the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.
 
Event or Problem Description
As reported, the stent of the blue/slalom 7x15/80 bil packaged fell off the delivery system while prepping the device.There were no reported patient injuries.The device was stored in the cath lab for approximately one to two months.The product was stored, handled and prepped per the instructions for use (ifu).There was no damage noticed to the device prior to opening the package.There was no difficulty removing the device from the sterile packaging.There was no kink to any part of the device.There was nothing unusual noted to the stent delivery system prior to use.There was no unusual force used at any time.The procedure was completed by using a new 7x15x80 palmaz blue stent.The device will not be returned for evaluation as it was discarded by the site.

Brand Name
BLUE/SLALOM 7X15/80 BIL PCKGD
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CASHEL
cahir road
cashel, co. tipperary
EI 
MDR Report Key8564520
Report Number9616099-2019-02882
Device Sequence Number2180991
Product Code FGE
UDI-Device Identifier20705032035986
UDI-Public20705032035986
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K040413
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue NumberPB1570BSS
Device Lot Number17766576
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1